TITLE

Metformin Hepatotoxicity

AUTHOR(S)
Deutsch, M.; Kountouras, D.; Dourakis, S. P.
PUB. DATE
March 2004
SOURCE
Annals of Internal Medicine;3/2/2004, Vol. 140 Issue 5, p408
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
Presents a letter to the editor about metformin hepatotoxicity.
ACCESSION #
12404881

 

Related Articles

  • Sibutramine use associated with reversible hepatotoxicity. Chounta, Athina; Tsiodras, Sotirios; Zouridakis, Spyros; Doumas, Michalis; Giamarellou, Helen // Annals of Internal Medicine;11/15/2005, Vol. 143 Issue 10, p763 

    Presents a letter to the editor about the use of sibutramine in treating reversible hepatotoxicity.

  • Drug-Related Hepatotoxicity. McDonnell, Marie E.; Braverman, Lewis E. // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A letter to the editor is presented in response to the article "Drug-Related Hepatotoxicity," by Victor. J. Navarro and John R. Senior in the February 16, 2006 issue.

  • Drug-Related Hepatotoxicity. Patel, Kinesh P. // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A letter to the editor is presented in response to the article "Drug-Related Hepatotoxicity," by Victor. J. Navarro and John R. Senior in the February 16, 2006 issue.

  • Drug-Related Hepatotoxicity. McIntyre, Kieran // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A letter to the editor is presented in response to the article "Drug-Related Hepatotoxicity," by Victor. J. Navarro and John R. Senior in the February 16, 2006 issue.

  • Drug-Related Hepatotoxicity. Madariaga, Miguel G. // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A letter to the editor is presented in response to the article "Drug-Related Hepatotoxicity," by Victor. J. Navarro and John R. Senior in the February 16, 2006 issue.

  • Drug-Related Hepatotoxicity. Mumoli, Nicola; Cei, Marco; Cosimi, Alessandro // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A letter to the editor is presented in response to the article "Drug-Related Hepatotoxicity," by Victor. J. Navarro and John R. Senior in the February 16, 2006 issue.

  • Drug-Related Hepatotoxicity. Navarro, Victor J.; Senior, John R. // New England Journal of Medicine;5/18/2006, Vol. 354 Issue 20, p2191 

    A response by Victor J. Navarro and John R. Senior to letters to the editor about their article "Drug-Related Hepatotoxicity" in the February 16, 2006 issue is presented.

  • Paracetamol hepatotoxicity. Ward, Simon J. // Journal of the Royal Society of Medicine;Sep1997, Vol. 90 Issue 9, p527 

    A letter to the editor is presented in response to a previously published article on paracetamol hepatotoxicity.

  • Liver Toxicity Resulting from Syphilis and Jarish-Herxheimer Reaction in Cases of Coinfection with HIV and Hepatitis C Virus. Cooper, Curtis; MacPherson, Paul; Angel, J. B. // Clinical Infectious Diseases;4/15/2005, Vol. 40 Issue 8, p1211 

    Presents a letter to the editor about liver toxicity resulting from syphilis and Jarish-Herxheimer reaction in cases of coinfection with HIV and Hepatitis C Virus.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics